# SDR CALA2023090102675

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 74,533 hours, 27,222 cycles
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: 580250403
- Condition: Disconnected
- Location: Main Land. Gear
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT CAME ON AFTER LANDING. VIEWED PSEU EXISTING FAULTS AND FOUND GSBV CL FAULT, MAINT FAGGED AS SDR MESSAGE 31-51101. FOUND SPOILER INTERLOCK CABLE LOWER SLIDER DISCONNECTED AND HANGING DOWN FROM RIGHT MAIN LANDING GEAR.  RESET PSEU LATCHED NO FAULTS OIL SERVICE ACCOMPLISHED AT DEN FOR FLT 1218 ON 30 AUG 11:51:28 ENGINE 1: 00 ENGINE 2: 00 ENGINE 3: ENGINE 4: APU: 00.
